# SDR SWAA2023090687586

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL32 WL151.<[01] EDITED STEPS 2 AND 4.;[02] CRACKED LOWER R/H VAPOR BARRIER BS633 RBL32 WL151 WAS REPAIRED IAW SRM 51-70-04-2R-10.;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE;[05] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE
